# SDR CA020731004

- Difficulty date: July 24, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 79888311
- Condition: Failed
- Location: Refuel/Defuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TRANSIT REFUELLING, SMOKE NOTICED FROM FLIGHT DECK REFUEL/DEFUEL PANEL. MAINTENANCE PERSONNEL WERE SENT AND THE PANEL WAS REPLACED.
